Alert archive / Arkansas / Special Weather Statements in 2012

Special Weather Statement, NWS Little Rock, AR

August 7, 2012Clark County, Arkansas

NWS Little Rock, AR issued this special weather statement at Aug 7, 2012, 7:25 PM CDT for Clark County, Arkansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2012, 7:25 PM CDT (00:25 UTC)
Expired
Aug 7, 2012, 7:55 PM CDT
In force
30 min
Issued by
NWS Little Rock, AR

County Clark County, AR

The radar

The Little Rock radar (KLZK), 120 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 0.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2536 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1531 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

020 
WWUS84 KLZK 080025
SPSLZK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
725 PM CDT TUE AUG 7 2012

ARZ052-053-080055-
CLARK AR-PIKE AR-
725 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIKE AND NORTHWESTERN
CLARK COUNTIES UNTIL 800 PM CDT...

AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DEGRAY LAKE...MOVING
SOUTHWEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HALFWAY...            SHAWMUT...            HOLLYWOOD...
  ALPINE...             SMYRNA...             RUNYAN BRIDGE...
  PIKE JUNCTION...      OZAN POINT...         MEEKS SETTLEMENT...
  LENOX MARCUS PARK...  LENOX...              LAKE BARKSDALE...
  HARETOWN...           GRAYSONIA...          FENDLEY...
  DWIGGINS LAKE...      DEGRAY...             COX CREEK LANDING...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3428 9333 3428 9321 3417 9313 3400 9339
      3419 9354
TIME...MOT...LOC 0026Z 057DEG 8KT 3420 9328

$$

62

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Aug 7, 6:07 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Aug 7, 6:07 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
607 PM CDT TUE AUG 7 2012

.AVIATION...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. WINDS WILL BE
SOUTHEASTERLY/SOUTHERLY AT LESS THAN 10 KNOTS...WITH SCATTERED
CLOUDS.
&&

.PREV DISCUSSION... /ISSUED 219 PM CDT TUE AUG 7 2012/

DISCUSSION...

MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF
CONVECTION...DIURNAL INITIALLY...THEN BETTER CHANCES WITH A
FRONTAL BOUNDARY THURSDAY TO FRIDAY. OVERALL LOW CHANCE OF SEVERE
STORMS. ON GOING HIGH WILD FIRE DANGER ACROSS ARKANSAS.

THIS AFTERNOON...ISOLATED CONVECTION HAS FORMED OVER WESTERN TO
SOUTHERN AR. SURFACE ANALYSIS HAS THE WEAK FRONT NEARLY
STATIONARY OVER SOUTH CENTRAL AR...JUST SOUTH OF KLIT...NORTH OF
KHOT...WHILE TO THE NW NEAR KFSM. DRIER AIR IS NW OF THE BOUNDARY
WITH MID 60S DEW POINTS...WHILE STILL 70S DEW POINT TEMPS SOUTH OF
THE BOUNDARY. ATMOSPHERE SOUTH OF THE BOUNDARY IS MORE MOIST AND
UNSTABLE...WHILE NORTH LESS. THE UPPER NW FLOW IS BRINGING SOME
SHORT WAVE ENERGY SW OVER OK TO FAR W AR...AND THESE STORMS SHOULD
MOVE SSE. QUITE DRY ALOFT AND STRONG DOWN BURST WINDS WOULD BE
BEST THREAT OF ANY STRONG STORM. AFTER SUNSET CONVECTION SHOULD
GRADUALLY WEAKEN AND DISSIPATE.

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

WILL HAVE A SLIGHT CHANCE GOING THIS LATE AFTERNOON TO EVENING
OVER WEST...PARTS OF CENTRAL...AND TO SOUTHERN AR. ANY WHERE SOUTH
OF THE BOUNDARY WILL HAVE A CHANCE. THE FRONT IS EXPECTED TO SAG A
BIT MORE SOUTH TONIGHT...BUT STALL OVER SOUTH CENTRAL AR...BEFORE
SLOWLY LIFTING NORTH ON WEDNESDAY. MAINLY SLIGHT CHANCES OF
CONVECTION WEDNESDAY WITH THE WEAK FRONT AS IT LIFTS NORTH OVER
AR. THEN THURSDAY TO FRIDAY...A COLD FRONT WILL GRADUALLY MOVE
ACROSS THE STATE AND BRING BETTER CHANCES FOR CONVECTION. ISOLATED
STRONG TO SEVERE STORMS WILL BE POSSIBLE. LATER FRIDAY THE FRONT
IS EXPECTED TO GRADUALLY MOVE SE TO SOUTHERN PARTS OF AR AND THE
PRECIP WITH IT. THE UPPER TROUGH DEEPENS TO ALLOW THE FRONT TO SAG
THROUGH AS WELL AS MODERATING TEMPS. TEMPS REMAIN WARM AND AT OR
ABOVE NORMAL WEDNESDAY AND THURSDAY...THEN COOLING FRIDAY AND
INTO THE WEEKEND TO NORMAL TO A BIT BELOW NORMAL TEMPS. RAIN
AMOUNTS WILL AGAIN BE QUITE QUESTIONABLE. SOME LOCATIONS MAY
RECEIVE OVER AN INCH...WHILE MOST LESS THAN A QUARTER INCH OR LESS.

LONG TERM...SATURDAY THROUGH TUESDAY

UPPER HIGH PRESSURE WILL BE OVER THE FOUR CORNERS REGION TO BEGIN
THE PERIOD. AN UPPER LOW PRESSURE SYSTEM WILL BE EXITING THE GREAT
LAKES. NORTHWEST FLOW WILL REMAIN OVER ARKANSAS THROUGH THE PERIOD.

THE NORTHWEST FLOW ALOFT WILL BRING SEVERAL SHORT WAVES THROUGH
ARKANSAS THROUGH THE PERIOD. WILL BRING IN A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS SATURDAY NIGHT AS MOISTURE INCREASES IN
THE NORTH. RAIN CHANCES WILL SPREAD SOUTHWARD SUNDAY...AND WILL
BECOME AREA WIDE THROUGH THE REST OF THE PERIOD. HIGH TEMPERATURES
WILL GENERALLY BE IN THE MID 80S TO MID 90S...WITH LOWS IN THE MID
60S TO LOWER 70S.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...57
Hazardous weather outlook, Aug 7, 5:00 AM CDT, 14 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT TUE AUG 7 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-081000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A FRONT WILL REMAIN STATIONARY IN SOUTH ARKANSAS TODAY.
HOWEVER...HIGH PRESSURE WILL BE IN CONTROL OF MUCH OF THE
STATE...AND RESULT IN MOSTLY SUNNY SKIES. HIGHS WILL RANGE FROM THE
MID 90S TO AROUND 104.

THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME TODAY DUE TO THE
ONGOING DROUGHT CONDITIONS. BURN BANS ARE IN PLACE OVER MOST
COUNTIES OF ARKANSAS AND BURNING IS NOT RECOMMENDED. WINDS WILL BE
FROM THE SOUTH AHEAD OF THE FRONT AND NORTH BEHIND THE FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE FRONT OVER THE STATE WILL MEANDER NORTHWARD WEDNESDAY BEFORE
WASHING OUT. SLIGHT CHANCES OF SHOWERS AND THUNDERSTORMS WILL
RETURN TO THE FORECAST WEDNESDAY AS ANOTHER FRONTAL BOUNDARY
APPROACHES FROM THE NORTH. SMALL RAIN CHANCES WILL CONTINUE THROUGH
THE END OF THE WEEK.

THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME THROUGHOUT THE WORK
WEEK. RAINFALL THAT DOES OCCUR WILL HAVE LITTLE AFFECT ON THE
CURRENT DROUGHT SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Special weather statement, Aug 7, 2:47 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
247 PM CDT TUE AUG 7 2012

ARZ040-072030-
POLK AR-
247 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POLK COUNTY UNTIL 330 PM
CDT...

AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES WEST OF HATFIELD...OR 12 MILES SOUTHWEST
OF MENA...MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WICKES...             VANDERVOORT...        MCCAULEY...
  LAKE WILHELMINA...    HATFIELD...           ROCKY...
  POTTER...             HATTON...             COVE...
  BOGG SPRINGS...       WHISKEY PEAK...       WEST VALLEY...
  PLEASANT HILL...      OLD COVE...           LONE VALLEY...
  BETHEL CHAPEL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3436 9447 3458 9447 3461 9435 3435 9423
      3434 9425 3430 9425 3426 9447 3435 9448
TIME...MOT...LOC 1947Z 346DEG 8KT 3450 9443

224
Special weather statement, Aug 7, 3:02 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
302 PM CDT TUE AUG 7 2012

ARZ040-041-052-072035-
MONTGOMERY AR-PIKE AR-POLK AR-
302 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...EXTREME
NORTHWESTERN PIKE AND SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 330 PM
CDT...

AT 302 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES EAST OF OPAL...OR 17 MILES EAST OF
MENA...MOVING SOUTH AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  OPAL...               LITTLE MISSOURI FALLS REC AREA...
  ALBERT PIKE REC AREA...                     PINE RIDGE...
  BIG FORK...           YOCANNA...            TURNERS MTN...
  SUGARTREE MTN...      SHERMAN MTN...        SHADY LAKE...
  RATTLESNAKE MTN...    RASPBERRY MTN...      PRYOR MTN...
  NICHOLS MTN...        LEADER MTN...         LAMB MTN...
  KATY MTN...           HURRICANE KNOB...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3464 9405 3464 9384 3434 9379 3434 9394
      3434 9407 3435 9410
TIME...MOT...LOC 2003Z 357DEG 6KT 3455 9395

224
Special weather statement, Aug 7, 3:58 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
358 PM CDT TUE AUG 7 2012

ARZ037-040-072130-
POLK AR-SCOTT AR-
358 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCOTT AND
NORTHWESTERN POLK COUNTIES UNTIL 430 PM CDT...

AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF QUEEN WILHELMINA SP...OR 13
MILES NORTHWEST OF MENA...MOVING SOUTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  QUEEN WILHELMINA SP...                      POLK CNTY FAIRGNDS...
  MOUNTAIN FORK...      LAKE WILHELMINA...    ROCKY...
  RICH MTN...           HOWARD...             EAGLETON...
  WEEHUNT MTN...        SHADY GROVE...        QUENTIN MTN...
  PILOT MTN...          OLIVERS CHAPEL...     LONG MTN...
  BLACK FORK MTN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3480 9440 3481 9429 3456 9424 3456 9447
      3458 9447
TIME...MOT...LOC 2059Z 359DEG 13KT 3473 9435

62
Local storm report, Aug 7, 4:50 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
450 PM CDT TUE AUG 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             COVE                    34.44N 94.41W
08/07/2012  E1.00 INCH       POLK               AR   LAW ENFORCEMENT

&&

224
Local storm report, Aug 7, 4:51 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
451 PM CDT TUE AUG 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     COVE                    34.44N 94.41W
08/07/2012                   POLK               AR   LAW ENFORCEMENT

            TREES REPORTED DOWN.

&&

224
Special weather statement, Aug 7, 7:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
725 PM CDT TUE AUG 7 2012

ARZ052-053-080055-
CLARK AR-PIKE AR-
725 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIKE AND NORTHWESTERN
CLARK COUNTIES UNTIL 800 PM CDT...

AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DEGRAY LAKE...MOVING
SOUTHWEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HALFWAY...            SHAWMUT...            HOLLYWOOD...
  ALPINE...             SMYRNA...             RUNYAN BRIDGE...
  PIKE JUNCTION...      OZAN POINT...         MEEKS SETTLEMENT...
  LENOX MARCUS PARK...  LENOX...              LAKE BARKSDALE...
  HARETOWN...           GRAYSONIA...          FENDLEY...
  DWIGGINS LAKE...      DEGRAY...             COX CREEK LANDING...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3428 9333 3428 9321 3417 9313 3400 9339
      3419 9354
TIME...MOT...LOC 0026Z 057DEG 8KT 3420 9328

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:31 PM CDTSevere Thunderstorm WarningLZKClark, Pike29 min
Aug 8, 9:53 AM CDTSpecial Weather StatementLZKPerry47 min
Aug 8, 11:46 AM CDTSpecial Weather StatementLZKLogan44 min
Aug 8, 12:37 PM CDTSpecial Weather StatementLZKMontgomery43 min
Aug 8, 12:45 PM CDTSpecial Weather StatementLZKYell45 min
Aug 8, 1:08 PM CDTSevere Thunderstorm WarningLZKMontgomery, Scott, Yell37 min
Aug 8, 1:14 PM CDTSpecial Weather StatementLZKNewton46 min
Aug 8, 1:41 PM CDTSevere Thunderstorm WarningLZKPolk, Scott34 min
Aug 8, 1:43 PM CDTSpecial Weather StatementLZKJohnson47 min
Aug 8, 1:48 PM CDTSevere Thunderstorm WarningLZKJohnson42 min
Aug 8, 2:18 PM CDTSpecial Weather StatementLZKScott47 min
Aug 8, 2:19 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk26 min
Aug 8, 2:40 PM CDTSpecial Weather StatementLZKLogan30 min
Aug 8, 2:57 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring33 min
Aug 8, 3:15 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring15 min
Aug 8, 3:30 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Montgomery, Pike30 min
Aug 8, 3:40 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring35 min
Aug 8, 3:41 PM CDTSpecial Weather StatementLZKPolk44 min
Aug 8, 3:53 PM CDTSpecial Weather StatementLZKConway32 min
Aug 8, 4:04 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita26 min
Aug 8, 4:21 PM CDTSpecial Weather StatementLZKFaulkner29 min
Aug 8, 4:22 PM CDTSpecial Weather StatementLZKCalhoun48 min
Aug 8, 4:36 PM CDTSpecial Weather StatementLZKDallas29 min
Aug 8, 4:46 PM CDTSpecial Weather StatementLZKPerry29 min
Aug 8, 4:47 PM CDTSpecial Weather StatementLZKFaulkner28 min
Aug 8, 5:13 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski32 min
Aug 8, 5:15 PM CDTSpecial Weather StatementLZKPulaski30 min
Aug 8, 5:18 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun27 min
Aug 8, 5:35 PM CDTSpecial Weather StatementLZKCalhoun60 min
Aug 8, 5:41 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline34 min
Aug 8, 6:33 PM CDTSpecial Weather StatementLZKDesha27 min
Aug 8, 6:42 PM CDTSpecial Weather StatementLZKDrew23 min

Nearby

Special Weather Statements in Arkansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.